Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Affine Lie algebras and Hecke modular forms


Authors: V. G. Kac and D. H. Peterson
Journal: Bull. Amer. Math. Soc. 3 (1980), 1057-1061
MSC (1980): Primary 17B65, 10D12
DOI: https://doi.org/10.1090/S0273-0979-1980-14854-5
MathSciNet review: 585190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Eichler, Introduction to the theory of algebraic numbers and functions, Academic Press, New York, 1966. MR 209258
  • 2. A. Feingold and J. Lepowsky, The Weyl-Kac character formula and power series identities, Adv. in Math. 29 (1978), 271-309. MR 509801
  • 3. I. B. Frenkel and V. G. Kac, Basic representations of affine Lie algebras and dual resonance models, Invent. Math. (to appear). MR 595581
  • 4. E. Hecke, Über einen Zusammenhang zwischen elliptischen Modulfunktionen und indefiniten quadratischen Formen, Mathematische Werke, Vandenhoeck and Ruprecht, Göttingen, 1959, pp. 418-427.
  • 5. V. G. Kac, Simple irreducible graded Lie algebras of finite growth, Math. USSR-Izvestija 2 (1968), 1271-1311. MR 259961
  • 6. V. G. Kac, Infinite-dimensional Lie algebras and Dedekind's η-function, J. Functional Anal. Appl. 8 (1974), 68-70. MR 374210
  • 7. V. G. Kac, Infinite-dimensional algebras, Dedekind's η-function, classical Möbius function and the very strange formula, Adv. in Math. 30 (1978), 85-136. MR 513845
  • 8. V. G. Kac, An elucidation of "Infinite-dimensional algebras and the very strange formula". E, Adv. in Math. 35 (1980), 264-273. MR 563927
  • 9. E. Looijenga, Root systems and elliptic curves, Invent. Math. 38 (1976), 17-32. MR 466134
  • 10. R. V. Moody, A new class of Lie algebras, J. Algebra 10 (1968), 211-230. MR 229687
  • 11. D. H. Peterson, Kostant-type partition functions (to appear).
  • 12. V. G. Kac and D. H. Peterson (manuscript in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 17B65, 10D12

Retrieve articles in all journals with MSC (1980): 17B65, 10D12


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14854-5

American Mathematical Society